# SDR 95ZZZX1027

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N440DS
- Make and model: Beech 400BEECH
- Aircraft serial: RK8
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 45AS310102
- Condition: Chipped
- Location: Copilot Side
- Part time: 1,015 hours
- Component: Ppg, NP1382022
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLEANING OF THE COPILOT'S SIDE WINDOW, A DEFECT WAS FOUND IN THE UPPER FORWARD CORNER.  INVESTIGATION FOUND IT WAS A CHIP CAUSED BY THE WINDOW FRAME COMING IN CONTACT WITH THE WINDOW AND CAUSING A CHIP.  THIS WAS A FACTORY INSTALLED WINDOW.  CHECK CLEARNESS AROUND THE WINDOW FRAME.
